Absolute stability of automatic control systems with a single nonlinear element
Doklady Akademii Nauk, Tome 276 (1984) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_4_a7,
author = {A. I. Barkin and A. L. Zelentsovskii},
title = {Absolute stability of automatic control systems with a single nonlinear element},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1984},
volume = {276},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a7/}
}
TY - JOUR AU - A. I. Barkin AU - A. L. Zelentsovskii TI - Absolute stability of automatic control systems with a single nonlinear element JO - Doklady Akademii Nauk PY - 1984 SP - 809 EP - 812 VL - 276 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a7/ LA - ru ID - DAN_1984_276_4_a7 ER -
A. I. Barkin; A. L. Zelentsovskii. Absolute stability of automatic control systems with a single nonlinear element. Doklady Akademii Nauk, Tome 276 (1984) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a7/